Approximation of nearest common fixed point of nonexpansive mappings in hilbert spaces

Shi Sheng Zhang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

The purpose of this paper is to study the convergence problem of the iteration scheme xn+1= λn+1y+(1-λn+1) Tn+1xnfor a family of infinitely many nonexpansive mappings T1, T2, . . . in a Hilbert space. It is proved that under suitable conditions this iteration scheme converges strongly to the nearest common fixed point of this family of nonexpansive mappings. The results presented in this paper extend and improve some recent results.
Original languageEnglish
Pages (from-to)1889-1896
Number of pages8
JournalActa Mathematica Sinica, English Series
Volume23
Issue number10
DOIs
Publication statusPublished - 1 Oct 2007

Keywords

  • Common fixed point
  • Family of nonexpansive mappings
  • Iterative scheme
  • Nearest point projection

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this